Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Having pain below rib cage, feels bruise. Getting pain in back, shoulder, hand and forearm. What is it?

i have a bad pain in my left side just below my rib cage, (it feels bruised) and more towards my back, ive had this pain for a month or so but it seems to have got worse, sometimes i have a sharp stabbing pain there to i now have pains in my back, shoulders and my hands now coming up to my forearm , i dont know what it is?
Asked On : Sat, 30 Jun 2012
Answers:  1 Views:  151
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Orthopaedic Surgeon, Joint Replacement 's  Response
Are you a smoker. It can cause such sensation called parasthesia. I would also suggest you to get your serum B 12 estimation as lack of vitamin B12 causes tingling and numbness and burning in feet. I would also suggest you to get vitamin D estimation and serum calcium level. Till that time you finished with all those investigation i would recommend you to take Pregabalin M tablet
Answered: Mon, 14 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor